MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM FOLATE (FOL); FOLATE IMMUNOASSAY

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM FOLATE (FOL); FOLATE IMMUNOASSAY
Model Number N/A
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/10/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cause for the discordant atellica im folate results is unknown.Siemens healthcare diagnostics is investigating.The ifu states in interpretation of results section: "results of this assay should always be interpreted in conjunction with patient's medical history, clinical presentation and other findings.".
 
Event or Problem Description
Discordant atellica im folate results were obtained on samples from three patients when comparing results between reagent lot 289 and previous lot 286.Patient treatment was not prescribed or altered.There was no report of adverse health consequences due to the discordant folate results.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 1219913-2019-00169 on september 30, 2019.February 13, 2020 additional information: siemens is reviewing the data for the multi-lot technical study performed.Twenty patient pools were tested over 6 in-date reagent lots.Lot 289 does recover control and patient pool values higher relative to other lots.The three lowest pools (pool 1-3) recover within the expected deficient range for all six reagents tested.The nine highest pools recover within the expected normal range for all six reagents tested.Pools 4-8 recover alternatively between deficient and indeterminate with no reagents recovering normal.Pools 12-20 recover alternatively between normal and indeterminate with no reagents recovering deficient.Lot 289 expired dec 4, 2019 and no further testing can be conducted further.Siemens is providing srs data illustrating the variability of recovery between folate lots 287, 291, 293, and 295 (aim folate br 40960t srs data range january 3 - february 2020): control lot average recovery std dev %cv control replicates # of instruments 40961t 2.08 0.39 18.9 552 17 40962t 6.61 0.76 11.4 60 7 40963t 8.22 1.08 13.2 553 17.Siemens healthcare diagnostics continues to investigate.
 
Additional Manufacturer Narrative
Siemens filed the initial mdr 1219913-2019-00169 on september 30, 2019.Siemens filed the mdr 1219913-2019-00169 supplemental report 1 on march 05, 2020.April 29, 2020 additional information: siemens reviewed siemens remote solution (srs) worldwide from february 2019 - march 2020 with 13 reagent lots of data.All ous lots: 272, 275, 277, 278 , 279, 281, 284, 286.N : 28,160, 327,575, 275,872, 103,717, 78,779, 9,421, 99,585, 96,313.Median: 11.7, 10.0, 8.3, 9.0, 9.6 , 9.0 , 14.3, 8.7.Deficient %: (< 3.37) 2.5%, 4.0%, 7.0%, 5.9% , 4.7% , 3.4%, 2.2% , 6.7%.Intermediate %: (3.38 - 5.38) 6.4%, 10.2% , 15.4% , 13.2%, 11.4%, 11.8%, 4.7%, 15.0%.Normal %: (>5.38) 91%, 86%, 78%, 81%, 84%, 85% 93%, 78%.All ous lots: 287, 289, 291, 293, 295.N: 396,865, 339,741, 276,147, 299,971, 108,614.Median: 11.3, 12.4, 9.4 , 9.6, 8.7.Deficient % (< 3.37): 3.6% , 1.2%, 5.7% , 6.2%, 6.1%.Intermediate % (3.38 - 5.38) : 8.9%, 4.5%, 13.1%, 13.1%, 16.5%.Normal % (>5.38): 87%, 94%, 81%, 81%, 74%.Additionally, siemens performed a multi-lot technical study with 20 patient pools over 6 in-date reagent lots.Lot 289 recovers control and patient pool values higher relative to other lots but did not reproduce sample results changing from deficient to normal or normal to deficient.No product problem was identified.The instrument is performing within specifications.No further evaluation of the device is required.Siemens is exploring possible assay enhancements to reduce lot to lot variability.

Brand Name
ATELLICA IM FOLATE (FOL)
Common Device Name
FOLATE IMMUNOASSAY
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict avenue
tarrytown NY 10591 5097
MDR Report Key9134972
Report Number1219913-2019-00169
Device Sequence Number3007984
Product Code CGN
UDI-Device Identifier00630414598963
UDI-Public00630414598963
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K172201
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/04/2019
Device Model NumberN/A
Device Catalogue Number10995572
Device Lot Number289
Initial Date Received by Manufacturer 09/12/2019
Supplement Date Received by Manufacturer02/13/2020
04/29/2020
Initial Report FDA Received Date09/30/2019
Supplement Report FDA Received Date03/05/2020
05/18/2020
Patient Sequence Number1